Doctor insights on:
Taking Old Amoxicillin
9 month old taking amoxicillin for sinus infec and now has yellow diarrhea. Is this an allergy or side affect? No other symp but is teething
My 9 month old taking amoxicillin has ended up with a staph infection in the diaper area & buttocks. Did amox. Cause this? He has had a history of thi
My 4 month old is taking amoxicillin but she has developed diarrhoea and appears to have stomach pAin. Should I stop giving?
No problem: Yes and they can be given at the same time. ...Read more
What are the possible side effects of a 13 mo old taking too many antibiotics? He has spend 1/3 of his life on augmentin or amoxicillin.
The three concerns..: Are: (1) developing an allergy-unpleasant but rarely dangerous; (2) diarrhea-more common; (3) developing antibiotic resistance in colonizing bacteria. The real question is, what is he on antibiotics for? There are certainly valid reasons possible, and in some cases, the major effect of an antibiotic in a 1 year old is getting him to his second birthday. ...Read more
2yr old daughter hav fever for last 1 wk aftr her DPT vaccine. Now temp is nrml.Taking amoxicillin 125mg.Her total wbc13300.Esr30.Anythng to wry?
My 7mth old is having diarreah.This morning there was pink mucus in it (not a lot).He just stopped taking amoxicillin 3 days ago for an ear infection?
Call Pediatrician: There is a possibility of developing clostridium dificile toxin a or b diarrhea due to the antibiotic. Try to give him some probiotics to replenish the normal intestinal flora or bacteria, keep him well hydrated, may supplement his intake of multivitamins too. If diarrhea is moderate to severe will require tests for c. Dificile and tx. For it with Flagyl by mouth. Notify his pediatrician ...Read more
My 2 year old son is once again crying with ear pain. He just finished taking amoxicillin for another ear infection not two weeks ago. What should do?
Have 7 yr old with strep throat. Taking amoxicillin for 6 days, has developed rash all over body today. What is wrong?
See below: Most often these are related to viral illnesses that are concomitant with the strep. However, allergy to the meds is always possible. As long as there is no respiratory problems, facial, mouth, throat, eye swelling or vomiting or diarrhea associated with the rash, anaphylaxis or angioedema does not sound present. If so, go to the er asap. Otherwise, you can get the rash seen by the pcp in am. ...Read more
11 mo old having diarrhea for 5 days now and won't eat either. She does have an ear infection and is taking amoxicillin but she's still fussy.?
Be careful: The antibiotics should work however i would be more concerned about the baby's fluid intake. Diarrhea for 5 days and not drinking equals dehydration. Even if they are drinking you should be more cautious and ready to seek professional help if things continue any longer. Don't just focus on the ear infection. ...Read more
- Talk to a doctor live online for free
- Amoxicillin 400mg/5ml dosage for 2 year old
- Can you drink alcohol while taking amoxicillin?
- Can you get amoxicillin rash after you are no longer taking it?
- Ask a doctor a question free online
- Taking expired amoxicillin
- Vomiting after taking amoxicillin
- Can you take amoxicillin while taking methadone?
- I am 17 years old should i be taking any vitamins
- Talk to a infectious disease specialist online